Facebook Pixel

can I be pregnant?

By February 20, 2015 - 11:31am
Rate This

hey. my period lasts for about 3-4 days. and I had sex the last day of my period and we had a mishap with the condom and we stopped. I took the morning after the ( Norlevo ) both at the same time 16 hours later. so 6 days after I noticed some spotting amd I've had cramps and headaches. even back pains.. can the spotting be sign of pregnancy or the pill worked?

Add a Comment2 Comments

thanks. so I'm not pregnant? it's just the side effects. and I've also read that the I ovulate on the 18 and had sex on the 14. will the pill stop ovulation? since w sperm lives up to 7 days?

March 1, 2015 - 7:57am

Hello Florinah,

Thank you for sharing your question.

A usual side effect of emergency contraceptives is spotting and cramping a few days later.  These symptoms are due to taking the pill, not pregnancy.


February 21, 2015 - 11:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!